# SDR SWIA2017113044030

- Difficulty date: November 12, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 37,305 hours, 34,078 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER SILL AFT CUP HAS CORROSION.  REMOVED AND REPLACED THE DOOR SILL AFT CUP BRACKET IAW SRM.
